Alert archive / Tennessee / Freeze Warnings in 2015

Freeze Warning 2, NWS Nashville, TN

October 17, 201535 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 17, 2015, 2:49 PM CDT for 35 counties in Tennessee. It took effect at Oct 18, 2015, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 2:49 PM CDT (19:49 UTC)
In effect from
Oct 18, 2015, 2:00 AM CDT
Expired
Oct 18, 2015, 9:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 35 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WWUS74 KOHX 171949
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
249 PM CDT SAT OCT 17 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE...

...FROST POSSIBLE AGAIN SUNDAY MORNING...

.EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A
WIDESPREAD FROST...AS WELL AS MANY AREAS SEEING LOW TEMPERATURES
AT OR BELOW FREEZING. THEREFORE A FREEZE WARNING HAS BEEN ISSUED
FOR MOST OF MIDDLE TENNESSEE OVERNIGHT TONIGHT INTO SUNDAY
MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN
EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES.

TNZ005>011-023>034-056>066-075-077>080-181400-
/O.UPG.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/
/O.NEW.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
249 PM CDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE
  POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND VALLEY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ093>095-181400-
/O.EXT.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
249 PM CDT SAT OCT 17 2015

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
311 
WWUS74 KOHX 180443
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT SAT OCT 17 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE...

...FROST POSSIBLE AGAIN SUNDAY MORNING...

.TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE
LIKELY SUNDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST.
THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE
TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY
MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES
COUNTIES.

TNZ005>011-023>034-056>066-075-077>080-181400-
/O.CON.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
1143 PM CDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE
  POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ093>095-181400-
/O.CON.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
1143 PM CDT SAT OCT 17 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AL
762 
WWUS74 KOHX 180703
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
203 AM CDT SUN OCT 18 2015

...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE THIS MORNING...

...FROST POSSIBLE AGAIN MONDAY MORNING...

.TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE
LIKELY THIS MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST.
THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE
TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY
MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES
COUNTIES. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED FOR
MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE.

TNZ005>011-023>034-056>066-075-077>080-181800-
/O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
/O.CON.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
203 AM CDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...29 TO 33 DEGREES.

* IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE 
  POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ093>095-181800-
/O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
/O.CON.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
203 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BOYD
01
497 
WWUS74 KOHX 181407
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT SUN OCT 18 2015

...FROST POSSIBLE AGAIN MONDAY MORNING...

.TEMPERATURES AROUND OR JUST ABOVE FREEZING ARE LIKELY MONDAY
MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. A FROST ADVISORY
HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE.

TNZ005>011-023>034-056>066-075-077>080-182200-
/O.EXP.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/
/O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
907 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...
...FREEZE WARNING HAS EXPIRED...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ093>095-182200-
/O.EXP.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/
/O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI
907 AM CDT SUN OCT 18 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
MONDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HURLEY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 17, 2:42 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 17, 2:42 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
242 PM CDT SAT OCT 17 2015

.DISCUSSION...

AGAIN THE PRIMARY FOCUS FOR THE FORECAST WILL BE THE COLD
TEMPERATURES. OVERNIGHT LOWS THIS MORNING WERE JUST A BIT BELOW
GUIDANCE IN MORE COLD PRONE AREAS...SO TRIED TO INCORPORATE THAT
INTO TONIGHTS FORECAST. SOME REPORTS WERE IN THE 32 TO 34 DEGREE
RANGE IN SPOTS ACROSS THE AREA. MODELS ARE SHOWING A SIMILAR
SETUP FOR TONIGHT AS LAST NIGHT...WITH 850MB TEMPS AROUND 0C-6C
AND NORTHERLY WINDS IN THE LOW LEVELS. DEWPOINTS LOOK TO BE IN THE
UPPER 20S TONIGHT...WHICH IS A BIT LESS THAN LAST NIGHT. AS
MENTIONED YESTERDAY WITH A COOLER START IN REGARDS TO HIGH TEMPS
TODAY...AND SIMILAR SETUP TONIGHT...MORE WIDESPREAD TEMPS AT OR
BELOW FREEZING MAY BE POSSIBLE. UPGRADED FROST ADVISORY TO FREEZE
WARNING FOR A MAJORITY OF THE CWA TONIGHT.

TEMPERATURES SLOWLY LOOK TO RECOVER FOR THE REMAINDER OF THE WEEK
AS RIDGING STARTS TO BUILD IN. FROST WILL BE POSSIBLE AGAIN SUNDAY
NIGHT INTO MONDAY MORNING...BUT TEMPS WILL WARM UP INTO THE 70S
FOR HIGHS AND 50S FOR LOWS BY MID WEEK. UPPER FLOW BECOMES MORE
ZONAL THEREAFTER...AND CARRIES INTO THE WEEKEND. ANOTHER TROUGH
MAY MOVE IN LATE SATURDAY INTO SUNDAY...AND HAVE SOME PRECIP
CHANCES IN FOR OVERNIGHT SATURDAY INTO SUNDAY FOR THE WEST.
OTHERWISE...DRY CONDITIONS LOOK TO CONTINUE THROUGH THE WORK WEEK
THIS WEEK.

BARNWELL

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR CONDITIONS WILL CONTINUE WITH OCCASIONALLY GUSTY N/NNW WINDS
THIS AFTERNOON, ESPECIALLY AT KCKV AND KBNA. WINDS WILL BECOME
LIGHT OVERNIGHT AND VEER TO THE N/NE.

JACKSON

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      34  61  37  67  43 /   0   0   0   0   0
CLARKSVILLE    31  60  35  67  43 /   0   0   0   0   0
CROSSVILLE     31  55  35  61  40 /   0   0   0   0   0
COLUMBIA       31  61  36  66  41 /   0   0   0   0   0
LAWRENCEBURG   32  61  35  66  41 /   0   0   0   0   0
WAVERLY        32  61  38  67  44 /   0   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 9 AM CDT SUNDAY FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-
FENTRESS-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LEWIS-MACON-
MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-PUTNAM-ROBERTSON-
RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE-
WILLIAMSON-WILSON.

FROST ADVISORY FROM 2 AM TO 9 AM CDT SUNDAY FOR GILES-LAWRENCE-
WAYNE.

&&
Hazardous weather outlook, Oct 17, 8:52 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
852 AM CDT SAT OCT 17 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-180000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
852 AM CDT SAT OCT 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST AND LIGHT FREEZING TEMPERATURES ARE LIKELY AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED FROST IS ALSO POSSIBLE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 1:57 AM CDTFrost AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more31 hr

Nearby

Freeze Warnings in Tennessee, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.